# SDR DHL2002721010

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 808737630
- Part serial: 121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  CAPTS SEAT BACK WILL NOT STAY UPRIGHT WHEN SOME PRESSURE IS APPLIED2)  INSTALLED CAPT SEAT IAW B-MM 25-10-42 OPS CHECK GOOD
